# SDR HNAA2013052200304

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 11D.  REPLACED BULB AT ROW 11D IAW AMM.  OPS CHECKED GOOD.
